# SDR SWAA075353

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 48,677 hours, 42,079 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Rib
- Part number: 314A1013
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND NR 2 ENGINE INLET FWD BULKHEAD RIB CRACKED AT 10 O'CLOCK POSITION.  REMOVED AND REPLACED BULKHEAD RIB PER SRM.
